# SDR TRAX200700237

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 10,096 hours, 8,481 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON UPPER CENTER SECTION OF ENG SUPPORT BEAM.  FLTS 4725, 4146, 4510 CX.  COMPLIED WITH RII REQUIREMENT FOR MAJOR REPAIR/ ALTERATION IAW SP607.  ALL WORK ACCOMPLISHED IAW REO 601R-53-61-345.
